Quotients de fonctions entières et quotients de Hadamard de séries formelles
Annales de l'Institut Fourier, Volume 39 (1989) no. 3, p. 737-752
In this paper, we prove two results. The first is about power series f(z)=a(n)z n /n! such that a(n)z n is an algebraic power series. Note by AE this set of functions. Let f in AE, g an exponential-polynomial, and suppose that h(z)=f(z)/g(z) is an entire functions. Then there exist a polynomial P such that P(z)h(z) belongs to AE.The other result is the following. Let u(n)x n be an algebraic power series, and v(n)x n a rational power series with coefficients in 𝕂 (𝕂 is either , or a quadratic imaginary extension of ). Suppose that a(n)=u(n)/v(n) is an algebraic integer of 𝕂 for all n. With some additional conditions on the sequence v(n), we show that a(n)x n is also an algebraic power series.
Dans cet article, nous démontrons deux résultats. L’un concerne les séries f (z)=a(n)z n /n! telles que a(n)x n est une série algébrique. Soit AE cet ensemble de fonctions. Si f appartient à AE, et si g(z) est un polynôme-exponentiel tel que h(z)=f(z)/g(z) est entière, alors il existe un polynôme P(z) tel que P(z)h(z) appartienne à AE.L’autre résultat est parallèle au premier. Soit u(n)x n une série algébrique à coefficients dans un corps 𝕂 (qui est soit 𝕂, soit un corps quadratique imaginaire). Soit v(n)x n une série rationnelle à coefficients dans 𝕂. Avec quelques conditions restrictives sur la suite v(n), on montre que si a(n)=u(n)/v(n) est un entier de 𝕂 pour tout n, alors la série a(n)x n est une série algébrique.
@article{AIF_1989__39_3_737_0,
     author = {B\'ezivin, Jean-Pierre},
     title = {Quotients de fonctions enti\`eres et quotients de Hadamard de s\'eries formelles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {39},
     number = {3},
     year = {1989},
     pages = {737-752},
     doi = {10.5802/aif.1185},
     zbl = {0701.30004},
     mrnumber = {90k:30002},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1989__39_3_737_0}
}
Bézivin, Jean-Pierre. Quotients de fonctions entières et quotients de Hadamard de séries formelles. Annales de l'Institut Fourier, Volume 39 (1989) no. 3, pp. 737-752. doi : 10.5802/aif.1185. http://www.numdam.org/item/AIF_1989__39_3_737_0/

[1] Y. André, G-functions and Geometry. Chap. VIII. Livre à paraître, Editions Vieweg, collection Aspects of Mathematics series of the MPI Bonn. | Zbl 0688.10032

[2] V. Avanissian et R. Gay, Sur une transformation des fonctionnelles analytiques et ses applications aux fonctions entières de plusieurs variables, Bull. Soc. Math. France, 103, n° 3 (1975), 341-384. | Numdam | MR 53 #848 | Zbl 0317.32003

[3] B. Benzaghou, Algèbres de Hadamard, Bull. Soc. Math. France, 28 (1970), 209-252. | Numdam | MR 44 #1658 | Zbl 0206.33203

[4] C.A. Berenstein and M.A. Dostal, The Ritt's theorem in several variables, Ark. Math., 12, n° 2 (1974), 267-280. | MR 51 #13285 | Zbl 0293.33001

[5] G. Christol, Diagonales de fractions rationnelles, A paraître au Séminaire de Théorie des Nombres de Paris. | Zbl 0694.13013

[6] P.D. Lax, The quotients of exponentials polynomials, Duke Math. Journal, 15 (1948), 967-970. | MR 10,693a | Zbl 0031.30201

[7] E. Lindelof, Sur les fonctions entières d'ordre entier, Ann. Sci. Ecole Normale Sup., 22 (1905), 369-395. | JFM 36.0479.01 | Numdam

[8] Y. Pourchet, Solution du problème arithmétique du quotient de Hadamard de deux fractions rationnelles, C.R. Acad. Sci., Paris, 288, série A (1979), 1055-1057. | MR 80i:12002 | Zbl 0421.13005

[9] J.F. Ritt, On the zeros of exponential polynomials, Trans. Amer. Math. Soc., 29 (1927), 584-596.

[10] R. Rumely, Notes on Van der Poorten's proof of the Hadamard quotient theorem, A paraître au Séminaire de Théorie des Nombres de Paris. | Zbl 0661.10017

[11] H. Selberg, Uber einige transzendente Gleichungen, Avh. Norske. Vid. Akad. Oslo, I, n° 10 (1932), 1-8. | Zbl 0004.01201

[12] H. Selberg, Einige Darstellungsatze aus der Theorie der ganzer Funktionen endlicher Ordnung, J. Mat. Naturvid Klasse, 10, n° 1 (1934), 7-15. | Zbl 0010.26504

[13] A. Shield, On quotients of exponential-polynomials, Comm. on pure and applied Math., 16 (1963), 27-31. | MR 26 #6411 | Zbl 0113.05404

[14] M. Tsuji, On a power series which has only algebraic singularities on its convergence circle, Japanese Journal of Math., 3 (1926), 69-85. | JFM 52.0294.04

[15] A.J. Van Der Poorten, Solution de la conjecture de Pisot sur le quotient de Hadamard de deux fractions rationnelles, C.R. Acad. Sci., Paris, 306, série I (1988), 97-102. | MR 89c:11153 | Zbl 0635.10007